Allocating slacks in stochastic PERT network



Downloads per month over past year

Castro, Javier and Gómez, Daniel and Tejada Cazorla, Juan Antonio (2014) Allocating slacks in stochastic PERT network. Central European journal of operations research, 22 (1). pp. 37-52. ISSN 1435-246X

[thumbnail of Tejada200elsevier.pdf] PDF
Restringido a Repository staff only hasta 31 December 2022.


Official URL:


The SPERT problem was defined, in a game theory framework, as the fair allocation of the slack or float among the activities in a PERT network previous to the execution of the project. Previous approaches tackle with this problem imposing that the durations of the activities are deterministic. In this paper, we extend the SPERT problem into a stochastic framework defining a new solution that tries also to maintain the good performance of some other approaches that have been defined for the deterministic case. Afterward, we present a polynomial algorithm for this new solution that also could be used for the calculation of other approaches founded in the deterministic SPERT literature.

Item Type:Article
Uncontrolled Keywords:Game theory; Project scheduling; PERT network; Slack allocation; Polynomial algorithms
Subjects:Sciences > Mathematics > Operations research
ID Code:24721
Deposited On:18 Mar 2014 10:29
Last Modified:18 Mar 2014 10:29

Origin of downloads

Repository Staff Only: item control page